# SDR COMA9710134

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Worn
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WHEN FLAPS SELECTED TO 25 DEGREES.  REPLACED FLAP ROLLERS ON ALL FLAP SECTIONS.
